Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 34, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 8:44 PM EDT for 5 counties in Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 8:44 PM EDT (00:44 UTC)
- Expired
- Mar 25, 2019, 9:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 8:47 PM EDT | TSTM WND DMG | 1 Wsw Bradley, GA | A TREE WAS BLOWN DOWN AT THE INTERSECTION OF WHEELER ROAD AND WHITEHEAD PLACE. |
| Mar 25, 8:58 PM EDT | TSTM WND DMG | 3 Ne Greenberry Crossro, GA | A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION OF SALEM CHURCH-MILLER RD AND GA-49. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
402
WUUS52 KFFC 260044
SVRFFC
GAC009-169-207-289-319-260115-
/O.NEW.KFFC.SV.W.0034.190326T0044Z-190326T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
844 PM EDT MON MAR 25 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Wilkinson County in central Georgia...
Southwestern Baldwin County in central Georgia...
North central Twiggs County in central Georgia...
East central Monroe County in central Georgia...
Jones County in central Georgia...
* Until 915 PM EDT.
* At 844 PM EDT, a severe thunderstorm was located near Clinton, or
near Gray, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Postell, James,
Bradley, Wayside, Coopers, Dames Ferry, Allenwood, Mountain
Springs, Griswoldville, Haddock, Round Oak, Pancras, Greenberry
Crossroads, Clinton and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
3290 8367 3292 8370 3295 8371 3295 8373
3294 8373 3293 8374 3298 8380 3311 8373
3313 8356 3308 8320 3279 8328
TIME...MOT...LOC 0044Z 281DEG 36KT 3300 8361
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
574
WWUS52 KFFC 260105
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
905 PM EDT MON MAR 25 2019
GAC207-260115-
/O.CAN.KFFC.SV.W.0034.000000T0000Z-190326T0115Z/
Monroe GA-
905 PM EDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
3290 8367 3292 8370 3299 8358 3313 8354
3308 8320 3279 8328
TIME...MOT...LOC 0105Z 281DEG 36KT 3296 8336
$$
GAC009-169-289-319-260115-
/O.CON.KFFC.SV.W.0034.000000T0000Z-190326T0115Z/
Wilkinson GA-Baldwin GA-Twiggs GA-Jones GA-
905 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN WILKINSON...SOUTHWESTERN BALDWIN...NORTH CENTRAL
TWIGGS AND EASTERN JONES COUNTIES...
At 905 PM EDT, a severe thunderstorm was located near Coopers, or 10
miles east of Gray, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Postell, James,
Bradley, Coopers, Allenwood, Mountain Springs, Griswoldville,
Haddock, Pancras, Greenberry Crossroads, Clinton, Scottsboro,
Hardwick and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
3290 8367 3292 8370 3299 8358 3313 8354
3308 8320 3279 8328
TIME...MOT...LOC 0105Z 281DEG 36KT 3296 8336
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:01 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 25, 7:01 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 701 PM EDT Mon Mar 25 2019 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/ SHORT TERM /Tonight through Tuesday Night/... Tricky forecast for the start of the short term with if and how much possible strong to severe convective development occurs late this afternoon into evening with upper wave/cold pool pushing in from the west and if any sfc destabilization happens. Some rather dense cloud coverage has limited warming/instability across north GA for the time being and even though a pocket of some clearing is advecting in from the west, some stratocu is quickly filling in. That being said... hi-res models are consistent with scattered initiation across AL here in the next few hours that continue into north and part of central GA and it wouldn't take much CAPE given the very low freezing level and aforementioned cooling aloft/steepening lapse rates to generate thunderstorms capable of hail. Will be holding steady on the forecast given these factors, and may just be a bit delayed than previous thoughts. Wedge front builds in Tuesday and has enough forcing and CAM agreement to warrant slight to low end chance pops for shower development. Decent inversion aloft will keep things capped so not including thunder mention. A secondary much weaker upper shortwave looks to push across western and central GA late Tuesday into the overnight so have held onto some slight shower chances accordingly. Cooler temps expected Tuesday in the upper 50s to low 60s for most areas given wedge, and lows Tuesday night will be back in the low 40s to upper 30s. Baker LONG TERM /Wednesday through Monday/... No significant weather impacts expected in the long term period. Main concerns are timing of precip and chance of convection associated with next system, currently progged for Sunday and beyond. Pattern at start of period characterized by NW flow aloft over the southeast CONUS with shortwave trough east of southeast U.S. Atlantic coast. Wed and Thurs will be great days to be outside, with clear skies and warm daytime temps and cool morning temps. Could see some areas of far northeast GA approach freezing temps Tues and Wed night. By Thurs large shortwave centered over Hudson's Bay with flow extending well into OH/TN valley, Could see some clouds over north GA in the westerlies. Flow becomes WSWly aloft Friday with warming and increasing high clouds. At this point, 12Z models diverge somewhat but in better agreement than prev cycles. GFS/CMC faster while EC slower, but all bring in precip Sat/Sun. Too far out to indicate likelihood of convection or precip amounts with any confidence. Did see that GFS has much more intense evolution of second shortwave behind the weekend system which greatly modulates precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon based on lack of model consensus and large discrepancy of fcst impacts (i.e. if you want to see heavy rain and the washing of pollen, bet on the GFS). Until then, with rainfall with today's system mainly expected over north GA, drought conditions over middle GA will continue to expand. SNELSON PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/ LONG TERM /Tuesday Night through Sunday/... A secondary closed upper low behind the main trough could lead to some wraparound cloud coverage and additional light showers and graupel (the latter due to very cold temperatures in the core of the system) on Tuesday. These conditions should be coming to an end by Tuesday night as the extended period begins. Upper-level ridging will then build in to the southeastern CONUS on Wednesday and an associated surface high will simultaneously move east of the Appalachians. High pressure will then progressively build southward from this high across the forecast area during the later half of the work week. Clearing skies and dry conditions will be anticipated to return on Wednesday and lead to gradual warming through the end of the week. High temperatures mainly 5-10 degrees below climatological normals on Wednesday gradually increasing to 4-8 degrees above climatological normals by Saturday. The next system approaches the area during the coming weekend as an upper level longwave trough moves eastward from the Great Plains towards the Atlantic Coast. At the surface, a low pressure system is expected to drop a cold front into the the Mississippi Valley by Saturday night. This front is expected to push southeastward towards the forecast area Sunday as the low quickly retreats to the northeast. Model guidance is trending towards better agreement, but still remains somewhat inconsistent with the handling of this system as the front approaches Georgia. Latest GFS presents a faster, drier solution with precipitation ahead of the front entering the area late Saturday night and clearing the forecast area Sunday night, while the latest ECMWF presents a slower, wetter solution with precipitation entering Sunday morning and lingering until the front clears Monday morning. Sufficient instability is possible across central Georgia during the daytime on Sunday to support thunderstorm development, so included a slight chance of thunderstorms across the southern portion of the forecast area at that time. Will continue to monitor severe weather potential in ensuing forecasts for severe potential as model guidance continues to come into better agreement. King && .AVIATION... 00Z Update... Area of scattered showers/tsra will diminish from the northwest this evening and should clear the TAF sites by 06Z. Cigs should remain VFR through 06Z and then a decrease in cigs to MVFR late tonight and continuing through most of the day Tuesday. Scattered showers will develop along a backdoor front that will move across the forecast area Tuesday afternoon. Winds will be northwest 5 to 10kts through early Tuesday morning shifting to the northeast behind the back door front late Tuesday morning and afternoon. //ATL Confidence...00Z Update... Medium on timing on onset of MVFR cigs. Medium on timing of shra Tuesday afternoon. High on remainder of the elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 49 60 38 61 / 70 10 10 0 Atlanta 50 60 41 62 / 70 30 20 0 Blairsville 43 58 35 60 / 60 30 20 0 Cartersville 47 59 41 63 / 60 30 20 0 Columbus 51 65 44 65 / 60 30 20 0 Gainesville 48 59 39 59 / 60 20 20 0 Macon 51 64 41 64 / 70 30 20 0 Rome 48 60 42 64 / 50 20 20 0 Peachtree City 49 61 41 63 / 70 30 20 0 Vidalia 55 67 42 64 / 60 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1059 AM EDT Mon Mar 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1059 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level system will push southeastward across the area today, bringing increased chances for showers and thunderstorms. Some storms could be strong to severe this afternoon into evening. The primary threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Sunday and Sunday night as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 25, 7:43 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON MAR 25 2019
GAZ056>058-260015-
Butts GA-Spalding GA-Henry GA-
743 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT...a strong thunderstorm was over Luella, or near
McDonough...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jackson, Locust Grove, Flovilla, Jenkinsburg, Luella, McKibben,
Indian Springs State Park and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3341 8423 3336 8386 3334 8386 3333 8384
3322 8388 3334 8426
TIME...MOT...LOC 2343Z 287DEG 33KT 3335 8415
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 8:09 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT MON MAR 25 2019
GAZ048-049-059-060-260045-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
809 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL
845 PM EDT...
At 809 PM EDT...a strong thunderstorm was over Farrar, or 10 miles
north of Monticello...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eatonton, Newborn, Mansfield, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Farrar, Harmony, Godfrey and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8378 3355 8371 3350 8330 3328 8343
TIME...MOT...LOC 0009Z 287DEG 27KT 3345 8363
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 8:14 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT MON MAR 25 2019
GAZ069>072-078>082-260100-
Harris GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
Jones GA-Talbot GA-
814 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...SOUTHERN
LAMAR...MONROE...NORTHERN TAYLOR...NORTHWESTERN BIBB...UPSON...
NORTHERN CRAWFORD...JONES AND TALBOT COUNTIES UNTIL 900 PM EDT...
At 813 PM EDT...a line of strong thunderstorms was along a line
extending from near Blount to near Waverly Hall...and moving east at
45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Macon, Thomaston, Barnesville, Forsyth, Gray, Roberta, Talbotton,
Woodland, Yatesville, Payne, Culloden, Sunset Village, Payne City,
Lincoln Park, The Rock, Wayside, Wesleyan, Logtown, Collier and
Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3272 8479 3316 8390 3314 8382 3313 8381
3314 8378 3307 8341 3278 8376 3257 8428
TIME...MOT...LOC 0013Z 283DEG 37KT 3314 8395 3276 8470
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 25, 8:18 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 PM EDT MON MAR 25 2019
GAZ050-060>062-074-075-260045-
Washington GA-Putnam GA-Hancock GA-Glascock GA-Warren GA-Greene GA-
818 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
SOUTHEASTERN PUTNAM...HANCOCK...WESTERN GLASCOCK...SOUTHWESTERN
WARREN AND SOUTHERN GREENE COUNTIES UNTIL 845 PM EDT...
At 818 PM EDT...a strong thunderstorm was over Sparta...moving east
at 45 mph.
HAZARD...Winds up to 40 mph...nickel sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Sparta, Mitchell, Liberty, Hamburg State Park, Shoals, Devereux,
Jewell, Beulah, Warthen, Beall Springs, Mayfield, Oconee Springs
Park, Rockville, Agricola, Shoulderbone and Culverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3331 8329 3339 8325 3345 8308 3330 8261
3302 8272 3321 8325
TIME...MOT...LOC 0018Z 289DEG 40KT 3327 8301
HAIL...0.88IN
WIND...40MPHSpecial weather statement, Mar 25, 8:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT MON MAR 25 2019
GAZ048-056>060-071-260100-
Butts GA-Putnam GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-
Henry GA-
825 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN PUTNAM...
NORTHERN MONROE...JASPER...EASTERN SPALDING...SOUTHERN NEWTON AND
SOUTHEASTERN HENRY COUNTIES UNTIL 900 PM EDT...
At 825 PM EDT...a line of strong thunderstorms was along a line
extending from near Calvin to near Turtle Cove to near McKibben...and
moving east at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Jackson, Monticello, Locust Grove, Flovilla, Jenkinsburg, Turtle
Cove, Worthville, Berner, McKibben, Calvin, Eudora, Hillsboro,
McElheneys Crossroads, Stanfordville, Indian Springs State Park,
Fincherville, Adgateville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3335 8412 3341 8399 3342 8376 3326 8339
3318 8356 3313 8380 3325 8417
TIME...MOT...LOC 0025Z 278DEG 42KT 3342 8367 3333 8384 3326 8411
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 8:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 PM EDT MON MAR 25 2019
GAZ050-051-260100-
Taliaferro GA-Greene GA-
828 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO AND
EASTERN GREENE COUNTIES UNTIL 900 PM EDT...
At 828 PM EDT...a strong thunderstorm was near Union Point, or near
Greensboro...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Siloam, Robinson and
Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3347 8286 3347 8287 3346 8286 3355 8318
3363 8316 3363 8284
TIME...MOT...LOC 0028Z 278DEG 27KT 3358 8311
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Mar 25, 8:14 PM EDT | Special Weather Statement | FFC | Crawford, Jones, Monroe, Talbot, Upson | 46 min |
| Mar 25, 8:18 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Mar 25, 8:25 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 35 min |
| Mar 25, 8:28 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 32 min |
| Mar 25, 8:47 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 43 min |
| Mar 25, 8:50 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Putnam | 25 min |
| Mar 25, 9:02 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 43 min |
| Mar 25, 9:15 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 30 min |
| Mar 25, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Peach, Twiggs | 29 min |
| Mar 25, 9:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Mar 25, 9:35 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 25 min |
| Mar 25, 9:45 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Johnson | 30 min |
| Mar 25, 10:00 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 30 min |
| Mar 25, 10:15 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 45 min |
| Mar 25, 10:22 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Telfair, Wilcox | 38 min |
| Mar 25, 10:59 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 16 min |
| Mar 25, 11:12 PM EDT | Special Weather Statement | FFC | Telfair, Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.